# SDR SWAA2025041403403

- Difficulty date: March 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AFT GALLEY DOOR LINER HAS A CRACK ABOVE AFT SLIDE MOUNT BOLT.<[01] REPAIRED LINER PER AMM 25-00-00 AND RESTORED FINISH PER AMM 51-21-00.;[02] INSPECTION C/W FOR CORRECTIVE ACTION #1 FOR REPAIRED LINER PER AMM 25-00-00 AND RESTORED FINISH PER AMM 51-21-00.
